`a`

A global stability result for an N-species Lotka-Volterra food chain system with distributed time delays

Pages: 771 - 777, Issue Special, July 2003

 Abstract        Full Text (153.9K)              

Yasuhisa Saito - Department of Systems Engineering, Faculty of Engineering, Shizuoka University, Hamamatsu 432-8561, Japan (email)

Abstract: This paper presents a sufficient condition for the global stability of an n-species Lotka-Volterra food chain system with distributed time delays. The result is sharp in the sense that it coincides with a necessary and sufficient condition for global stability when $n = 2$.

Keywords:  Lotka-Volterra, distributed delays, food chain, global asymptotic stability, Liapunov functional.
Mathematics Subject Classification:  Primary: 92D25, 34K20; Secondary: 34K60.

Received: September 2002; Published: April 2003.